It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


It sounds like you are on insufficient medication dose for the glucocorticoid, and need to be on a mineralcorticoid to keep you from being dehydrated. The mineralcorticoid will help you retain sodium and water and keep your BP up. You may need to add some additional salt to your diet. Is your Dr checking your electrolytes ever? (Sodium, potassium, chloride). If your sodium is low and potassium high, it will make you feel very weak and lethargic. Those labs should be done. Is your Dr an endo? I would make sure to have a protein snack before bed as it will keep your sugar up longer than a carb snack.





All times are GMT -7. The time now is 11:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!